| Catalog Number |
54840006555 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Pain (1994); Post Operative Wound Infection (2446)
| Date of Event |
12/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
On (b)(6) 2016: patient was pre-operatively diagnosed with lumbar stenosis with facet arthropathy at l4-l5 and l5-s1.Patient underwent decompressive lumbar laminectomy, translumbar interbody fusion at l4-l5 and l5-s1.Intraoperative emg and c-arm x-ray was also performed.Post-op, during revision surgery, patient was pre-operatively diagnosed with low back pain.Patient was post-operatively diagnosed with back pain and wound infection.Patient underwent hardware removal of pedicle screw and irrigation and culture of wound infection and irrigation of gross pus.During the removal surgery, screw was found loose at l4.